# SDR TWAA9802907

- Difficulty date: March 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54329
- Make and model: Boeing 727231
- Aircraft serial: 20307
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 1U10851
- Condition: Ruptured
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

MCO - FLT 653 - AT GEAR RETRACTION THE 'A' HYD SYSTEM QTY AND PRESSURE DROPPED.  BOTH ENGINE PUMPS WERE DEPRESSURIZED AND FLIGHT RETURNED TO MCO.  REPLACED THE LEFT MAIN LANDING GEAR LOCK SEQUENCE VALVE.  (M)
